# SDR IPXA10558136

- Difficulty date: January 4, 2010
- Submitted: January 13, 2010
- Operation: Air carrier
- Aircraft: N471UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28842
- Aircraft time: 12,696 hours, 8,657 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Damaged
- Location: Bs 1020
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C2,  FOUND MECHANICAL DAMAGE ON FLOORBEAM AT STA 1020 BL 0 TO RBL 24.  REPAIRED DAMAGED FLOORBEAM IAW SRM 53-00-51-1A, SRM 51-40-2 AMM 51-21-04-7.
